# SDR SWAA2022030476340

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Strip
- Part number: 172A6124Y7
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB PNL 323CL RETAINER STRIP CRACKED AND WORN THRU. / REMOVED AND INSTALLED NEW RETAINER AT VERT. STAB. PANEL #323CL IAW SRM 51-40-02-0G-0; VERIFED NEW RETAINER IAW DWG 172A6124 P/N 172A6124Y7; LOCATED AND DRILLED NEW RETAINER IAW SRM 51-40-05-0G-0 TAG#A33585
